I just started taking buspirone 5mg one in the morning

Patient

Q: I just started taking buspirone 5mg one in the morning and 2 at night. Im constantly dizzy and gets worse when i go to sit or lay down and im nauseated. Are those normal side effects?

Symptoms:  Dizzyness when going to sit or lay down and constant nasuea
Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
Yes, initiation of treatment with buspiron, one can have these symptoms. You have not mentioned the reason for which you have been prescribed buspiron.
Usually in cases where we need to give buspirone, and the person gets these symptoms, we start the medicine with the lower dose and gradually built the dose, so that there is development of tolerance to the side effects.
Share my opinion with your doctor before acting upon it.

I hope it helps.
Stay Healthy

Related Q&A

Q: Hello I feel I may have an iron deficiency. I have been lightheaded and dizzy upon standing. I have also been more fa...

Q: I have MRI for my head and got this report. I will see a doctor soon. but untill I do I'd like to know your opinion p...

Q: I cant sleepiness for about 2nights i went to er for dizzyiness and bad headache can that be sign i got posion by car...

Q: Hello, My wife if 30 years old and from few years she is suffering from frequent shocks of dizziness mostly while tr...

Q: I am a 44 yr-old female. I tried to get off Pristiq earlier this year. After 8 days of crying at the drop of a hat...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews